MathSciNet Relay Station
MathSciNet bibliographic data
MR736568 (85m:58110b) 58F11 (30D05)
Freire, Alexandre; Lopes, Artur; Mañé, Ricardo An invariant measure for rational maps. Bol. Soc. Brasil. Mat. 14 (1983), no. 1, 45–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement